Can Lotrel cause bruising like popped vessels?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

13 Aug 2010

Hello,

No it is not a side effect of Lotrel.-

I advice you to contact your Doctor ASAP.-

Take care now... Ok

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Do the benefits of taking Lotrel outweigh the side effects?

Wanting to find the drawbacks of taking lotrel before i start taking it. Is it worth taking this medication, please let me know.

1 answer 26 Aug 2009

Does lotrel cause BPH symptoms?

I started lotrel to treat high blood pressure.Lotrel works well for my pressure,after two months I noticed BPH symptoms.I am 66 years old.

1 answer 9 Aug 2010

Lotrel - I want a natural way to reduce my hypertension?

I've been on lotrel for several years. I want to find a natural way (vitamins, diet, exercise, etc) to stop taking lotrel and other drugs. ...

1 answer 15 Dec 2011

Is there sulfa in lotrel?

I am taking a higher dose of lotrel now I have hives and my vision is blrued. What should i do. I am allergic to sulfa drugs would this have any ...

1 answer 27 Feb 2012

Medication - lotrel and hydrochlorothiazide, when should I get my electrolytes checked?

I have been put on lotrel twice a day and now getting ready to start on 12.5 mg of... hydrochlorothyazide. When should I get my electrolytes checked. ...

1 answer 28 May 2012